# SDR HALA2018102900548

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 61,450 hours, 11,429 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 2142
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 9,522 hours, 1,080 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - SHORTLY AFTER TAKEOFF RIGHT AFT FUEL PUMP PRESSURE LIGHT ILLUMINATED. REMOVED AND REPLACED K10702 RELAY WDM 28-22-12 AND RIGHT AFT FUEL PUMP AMM 28-22-03 RIGHT AFT PUMP OPERATIONS NORMAL. OK FOR SERVICE
